# SDR UALA2012111406567

- Difficulty date: November 14, 2012
- Submitted: November 27, 2012
- Operation: Air carrier
- Aircraft: N775UA
- Make and model: Boeing 777222
- Aircraft serial: 26947
- Aircraft time: 70,862 hours, 12,564 cycles
- Engine: Pwa PW4077
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 7858972
- Part serial: 83
- Condition: Faulty
- Location: Window Heat
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT WINDOW HEAT INOP LIGHT ILLUMINATED.  REPLACED WINDOW HEAT CONTROLLER M30101 IAW MM30-41-01.  TESTS PASSED, FAULT CLEARED.
